Vol. 90, No. 2, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Completions of Noetherian hereditary prime rings

V. K. Deshpande

Vol. 90 (1980), No. 2, 285–297
Abstract

If R is a Noetherian hereditary prime ring with Jacobson radical J(0) then, it has been shown that the J-adic completion of R is a Noetherian hereditary semi-prime ring; it is prime if and only if the maximal ideals of R form a single cycle. Among other things, one also finds the result: If R is a right Noetherian semi-local ring with n=1Jn = (0) then, R is J-adic complete if and only if it is right linearly compact and J has the right AR-property.

Mathematical Subject Classification
Primary: 16A12, 16A12
Secondary: 16A14
Milestones
Received: 18 July 1978
Revised: 26 September 1979
Published: 1 October 1980
Authors
V. K. Deshpande